# SDR DALA2016080105673

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SUPPORT BETWEEN STA 1053-STA 1056 X=-55, W2, SM.  CARD 87, ZONE 200. DUE TO EXCESSIVE CORROSION FLOOR SUPPORT WAS REPLACED IAW SRM 51-41-02 AND 51-41-05, ORIGINAL THICKNESS 0.080", REMAINING THICKNESS 0.053", THEREFORE IS OUT LIMITS IAW SRM 53-00-00, FIG 103.
